Non-generic unramified representations in metaplectic covering groups

David Ginzburg*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let G(r) denote the metaplectic covering group of the linear algebraic group G. In this paper we study conditions on unramified representations of the group G(r) not to have a nonzero Whittaker function. We state a general Conjecture about the possible unramified characters χ such that the unramified subrepresentation of IndB(r)G(r)XδB1/2 will have no nonzero Whittaker function. We prove this Conjecture for the groups GLn(r) with r ≥ n − 1, and for the exceptional groups G2(r) when r ≠ 2.

Original languageEnglish
Pages (from-to)447-474
Number of pages28
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - 1 Jun 2018


FundersFunder number
Israel Science Foundation259/14


    Dive into the research topics of 'Non-generic unramified representations in metaplectic covering groups'. Together they form a unique fingerprint.

    Cite this